3 doctors weighed in:

Does singular make you sleepy?

3 doctors weighed in
Dr. David Wyatt
Family Medicine
1 doctor agrees

In brief: Possible

Singulair does have potential to cause sleepiness.
Be careful mixing with anything else that may compound this .... Alcohol, benadryl, (diphenhydramine) zyrtec.

In brief: Possible

Singulair does have potential to cause sleepiness.
Be careful mixing with anything else that may compound this .... Alcohol, benadryl, (diphenhydramine) zyrtec.
Dr. David Wyatt
Dr. David Wyatt
Thank
Dr. SG Erman
Family Medicine

In brief: Not Likely

While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).

In brief: Not Likely

While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
Dr. SG Erman
Dr. SG Erman
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors